MathSciNet Relay Station
MathSciNet bibliographic data
MR955015 (89m:60108) 60G46 (60G44)
Bañuelos, Rodrigo; Bennett, Andrew G. Paraproducts and commutators of martingale transforms. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1226–1234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement